| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a right knee surgery, the components were opened to be implanted.When the femoral component was opened, it was noted the box contained a left femoral knee component.This resulted in a 30 minute surgical delay.The device was not implanted.There was no consequences or impact to the patient.
Additional Manufacturer Narrative
(b)(4).Foreign - italy.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component (annex g) code is mechanical (g04) - femur.Visual examination of the returned product identified found part#183126 was found in the package of part#183106.The device history record was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported issue is attributed to a manufacturing issue.Actions were initiated to further investigate this issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.